# SDR DALA2022112207515

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 21,297 hours, 2,687 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3330 DOOR 1 RIGHT WILL NOT DISARM SLIDE. CORRECTIVE ACTION: CYCLED ARMING LEVER. NO TROUBLE NOTED. VERIFIED SLIDE ARMS/ DISARMS. (9818078)
